Zolodex and pain

Hi,

I am part way through my 3rd month of Zoladex and have continued to get the gut searing endo pain that reaches my knees. The frequency of this pain decreased significantly in the first 6 weeks of the zoladex course (once the zoladex had kicked in that is), but has steadily grown since then. I am back to taking pain killers again and having days in bed in tears. I'm on Livial, which keeps the menopause at bay ok.

Has anyone else experienced the return of pain on zoladex? I know its diferent for eaxh person, but just wanted to know its not just me.... I feel like I'm still cycling event with the zoladex. Is this possible and does anyone else get this too?

Thank you for any thoughts and help....

8 Replies

oldestnewest
  • Is livial HRT? I thought HRT makes the endo grow back? I may be wrong but I thought the whole point was to eliminate oestrogen but HRT is basically oestrogen supplements :/ might be worth discussing this with you gp hun, sorry to hear your back in pain xx

  • Hey there it could be the HRT, I've been on zoladex 3 times, the 1st time I was on it for 9 mnths 6mnths without HRT then the last 3 with it I was completely painfree untill I started taking it, the last 2 times were for 3 mnths each with HRT and it didn't help at all, hope this helps xx

  • Zoladex supresses hormones, I am on it to stop the bleeding/ reduce swelling. When I start a walk the agony on my hips, groin, knees and down legs is really bad, so that I want to go back home and get in a warm bath to relieve it.

    I dont know if this helps you, but my pain reduces the more I exercise, when I start walking the pain can get quite intense. Especially on my hips, groin, knees and down legs, is really bad, so that I want to go back home and get in a warm bath to relieve it. after a few minutesI feel as if I can break out into a jog.

    I have a 20+ minute brisk walk at lunch, have just started to run fast up and down stairs and walk fast around the office quickly. In the evening I have a very brisk walk for at least twenty minutes and at the weekends over an hour. I wasnt fit before my laparoscopy at the beginning of July, BMI was over 30. Hysterectomy in 3 weeks and have at least dropped half a stone and almost a dress size.

    I take pain killers before a bigger walk and do a few atretches.

  • Prostap did bring relief but kept off liviol due to headaches. My first period came back last week after 4 month break and i'm in hell! This is the worst I've ever been. Two weeks now snd still cramping, migraine every day and feel raw inside. Anyone else exoerience this ? Advice?

  • Are you having monthly injections or three monthly? Just a thought as I tried to have the three monthly but the pain came back after two months so I had to stick to the monthly ones.

  • Stop taking the Livial. It's an add back therapy rather than a full on HRT at the dose we get with Zoladex, but I've never taken it, it makes me feel worse

    But obviously check with your doctor first

    I have pain throughout Zoladex courses but not at non-Zoladex levels, at least, not until the last month

    Sending hugs x

  • thank u everyone.

    i will ask about stoping the livial. the gynae said i should take it to control the menopause symptoms.

  • I Was exactly the same. Zoladex was amazing for first four months and then as soon as I added livial the pains came back. Unfortunately tho gynae refuses to believe I have endo because the zoladex should have worked. These things are scientifically proven yet don't take into consideration that all women are different. I have since tried zoladex without livial and it hasnt worked. I was told by gp that if you keep active then the short amount of time you are on zoladex there is a very low risk of osteoporosis. Also if you are suffering with menopause symptoms try a herbal treatment of menopause ad I did and they worked brilliantly.

You may also like...